# SDR TWAA0009616

- Difficulty date: June 12, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,227 hours, 16,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE RT WING THE NUMBER 12 LEADING EDGE SLAT HAD WORN SPOT ON I/B TRAILING EDGE 43 INCHES FROM THE O/B END.  REPAIRED PER SRM 51-70-10, PAGE 37, FIG 9.  REPAIRED WITH ONE FLUSH DOUBLER.
